# SDR QXEA0101021

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - HORIZONTAL STAB DRIVE FITTING RIGHT-HAND AND LEFT-HAND LOWER LUGS HAVE MINOR CORROSION. REPAIRED IAW HORIZON AIR EA 4-55-292 AND FOKKER SRM 51-10-04, PARAGRAPH 4.
